# SDR FDEA202402040135

- Difficulty date: February 4, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 68,641 hours, 17,963 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Control Unit
- Part number: 750866D
- Part serial: 0225
- Condition: Faulted
- Location: Master Battery
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE LVL 1 BAT DISCHARGING ALERT. ALERT CAME ON  MOMENTARILY SEVERAL TIMES AND THEN ALERT WAS  CONTINUOUSLY ON AND OCCASIONALLY OFF REMAINDER OF  FLIGHT. DECLARED EMERGENCY AND DIVERTED TO KORD.     REMOVED AND REPLACED EPCU AS PRECAUTION  PER AMM  REF 24-08-01-4, ALL TESTS PASSED. ACCOMPLISHED APU  RUN FOR 10 MINUTES AND THEN  ENG RUN PER JRH FOR 35  MINUTES WITH FULL ELECTRICAL LOAD, NO BATTERY  DISCHARGE FAULTS FOUND. NOTIFIED MOC AND  ENGINEERING. OK FOR SERVICE.
